“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6599
School of Physics
  Title:   Large-N limit of The Generalized Two-Dimensional Yang-Mills Theories
1.  M. Alimohammadi
2.  M. Khorrami
3.  A. Aghamohammadi
  Status:   Published
  Journal: Nucl. Phys. B
  No.:  40
  Vol.:  510
  Year:  1998
  Pages:   313-323
  Supported by:  IPM
Using the standard saddle-point method, we find an explicit relation for the large-N limit of the free energy of an arbitrary generalized 2D Yang-Mills theory in the weak (AAc) region, we investigate carefully the specific fourth Casimir theory, and show that the ordinary integral equation of the density function is not adequate to find the solution. There exist, however, another equation which restricts the parameters. So one can find the free energy in the strong region and show that the theory has a third-order phase transition.

Download TeX format
back to top
scroll left or right